A Wiener Tauberian Theorem on discrete abelian torsion groups
Abstract
A spectral-analysis analogue of the Wiener Tauberian theorem is established for the space of complex functions on a discrete abelian torsion group.
Downloads
Published
2001-07-22
How to Cite
Székelyhidi, L. (2001). A Wiener Tauberian Theorem on discrete abelian torsion groups. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 1, 147–150. Retrieved from https://studmath.uken.krakow.pl/article/view/13525
Issue
Section
Published